Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year

IMPACT FACTOR 2012: 0.527
5-year IMPACT FACTOR: 0.718
Mathematical Citation Quotient 2012: 0.68

VolumeIssuePage

Issues

Volume 25, Issue 2 (Mar 2013)

Length functions, multiplicities and algebraic entropy

Salce, Luigi / Vámos, Peter / Virili, Simone

Page 255

Published Online: 03/01/2013

On the Eisenstein cohomology of odd orthogonal groups

Gotsbacher, Gerald / Grobner, Harald

Page 283

Published Online: 03/01/2013

Complex Osserman Kähler manifolds in dimension four

Brozos-Vázquez, Miguel / Gilkey, Peter

Page 313

Published Online: 03/01/2013

Mixed multiplicities of multigraded modules

Viet, Duong Quoc / Manh, Nguyen Tien

Page 337

Published Online: 03/01/2013

On the number of maximal chain transitive sets in fiber bundles

Braga Barros, Carlos J. / Souza, Josiney A.

Page 363

Published Online: 03/01/2013

Imprecise probabilities, bets and functional analytic methods in Łukasiewicz logic

Fedel, Martina / Keimel, Klaus / Montagna, Franco / Roth, Walter

Page 405

Published Online: 03/01/2013

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.